MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
Patient have a cervical laceration [uterine cervical laceration].Case narrative: this spontaneous hearsay report originating from united states was received from a physician, referring to a female patient of unknown age via clinical account specialist (cas).The patient's medical history, concurrent conditions, drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was placed with vacuum-induced hemorrhage control system (jada system) 1001 via vaginal route (defaulted) (lot #, serial # and expiration date were not reported) for an unknown indication.On an unknown date, the patient had a cervical laceration (uterine cervical laceration), which the healthcare provider (hcp) did not believe was present prior to vacuum-induced hemorrhage control system (jada system) placement.The physician who reported the event was not the healthcare professional of this device but heard about the event secondhand.No product could be obtained.The outcome of the event uterine cervical laceration was unknown.The reporter¿s causality assessment was not reported.Follow-up information has been received from physician on 31-jan-2025.The patient had a vaginal delivery, coded during delivery.The patient's past medications included methylergometrine maleate (methergine), tranexamic acid (txa) and misoprostol (cytotec).The patient was placed with vacuum-induced hemorrhage control system (jada system) for hemorrhaging.The patient had a hysterectomy as a result of hemorrhaging and required intensive care unit (icu) admission.Upon internal review, the event uterine cervical laceration was considered as serious due to required intervention.Medical device reporting criteria: serious injury.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key21321125
Report Number3002806821-2025-00005
Device Sequence Number7915111
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale